Geometric realizations of substitutions
Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, pp. 149-179.
@article{BSMF_1998__126_2_149_0,
     author = {Holton, Charles and Zamboni, Luca Q.},
     title = {Geometric realizations of substitutions},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     pages = {149--179},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {126},
     number = {2},
     year = {1998},
     doi = {10.24033/bsmf.2324},
     zbl = {0931.11004},
     mrnumber = {2000c:37008},
     language = {en},
     url = {http://www.numdam.org/articles/10.24033/bsmf.2324/}
}
TY  - JOUR
AU  - Holton, Charles
AU  - Zamboni, Luca Q.
TI  - Geometric realizations of substitutions
JO  - Bulletin de la Société Mathématique de France
PY  - 1998
DA  - 1998///
SP  - 149
EP  - 179
VL  - 126
IS  - 2
PB  - Société mathématique de France
UR  - http://www.numdam.org/articles/10.24033/bsmf.2324/
UR  - https://zbmath.org/?q=an%3A0931.11004
UR  - https://www.ams.org/mathscinet-getitem?mr=2000c:37008
UR  - https://doi.org/10.24033/bsmf.2324
DO  - 10.24033/bsmf.2324
LA  - en
ID  - BSMF_1998__126_2_149_0
ER  - 
%0 Journal Article
%A Holton, Charles
%A Zamboni, Luca Q.
%T Geometric realizations of substitutions
%J Bulletin de la Société Mathématique de France
%D 1998
%P 149-179
%V 126
%N 2
%I Société mathématique de France
%U https://doi.org/10.24033/bsmf.2324
%R 10.24033/bsmf.2324
%G en
%F BSMF_1998__126_2_149_0
Holton, Charles; Zamboni, Luca Q. Geometric realizations of substitutions. Bulletin de la Société Mathématique de France, Volume 126 (1998) no. 2, pp. 149-179. doi : 10.24033/bsmf.2324. http://www.numdam.org/articles/10.24033/bsmf.2324/

[1] Arnoux (P.). - Représentation géométrique des systèmes dynamiques symboliques. - Habilitation à diriger des recherches, Université d'Aix-Marseille II, 1991.

[2] Bombieri (E.), J.E. Taylor. - Quasicrystals, tilings, and algebraic number theory : Some preliminary connections, Contemp. Math., t. 64, 1987, p. 241-264. | MR | Zbl

[3] Boshernitzan (M.), I. Kornfeld. - Interval translation mappings, Ergod. Theor. & Dynam. Sys., t. 15, 1995, p. 821-832. | MR | Zbl

[4] Dekking (M.). - Recurrent sets, Adv. in Math., t. 44, 1982, p. 78-104. | MR | Zbl

[5] Dumont (J.M.). - Summation formulæ for substitutions on a finite alphabet, Number Theory and Physics, J.M. Luck, P. Moussa, and M. Waldschmidt, eds., Proceedings in Physics #47, Springer Verlag, 1990. | MR | Zbl

[6] Falconer (K.J.). - The Geometry of Fractal Sets. - Cambridge University Press, New York, 1985. | Zbl

[7] Ferenczi (S.). - Les transformations de Chacon : combinatoire, structure géométrique, lien avec les systèmes de complexité 2n + 1, Bull. Soc. Math. France, 1995, p. 271-292. | Numdam | MR | Zbl

[8] Gaboriau (D.). - Dynamique des systèmes d'isométries : Sur les bouts des orbites, Invent. Math., t. 126, 1996, p. 297-318. | MR | Zbl

[9] Gaboriau (D.) and G. Levitt. - The rank of actions on R-trees, Ann. Sci. École Norm. Sup. (4), t. 28, 1995, p. 549-570. | Numdam | MR | Zbl

[10] Holton (C.), Zamboni (L.Q.). - Exotic actions on trees, Bull. London Math. Soc., t. 29, 1997, p. 309-313. | MR | Zbl

[11] Holton (C.), Zamboni (L.Q.). - Substitutions, partial isometries of R and actions on trees, Bull. Belgian Math. Soc. (in press). | Zbl

[12] Holton (C.), Zamboni (L.Q.). - Directed graphs and substitutions, preprint, 1997.

[13] Ito (S.), Kimura (M.). - On Rauzy fractal, Japan J. Indust. Appl. Math., t. 8, 1991, p. 461-486. | MR | Zbl

[14] Martin (J.C.). - Minimal flows arising from substitutions of nonconstant length, Math. Syst. Th., t. 7, 1973, p. 73-82. | MR | Zbl

[15] Mauldin (R.D.), Williams (S.C.). - Hausdorff dimension in graph directed constructions, Trans. of the Amer. Math. Soc., t. 309, 1988, p. 811-829. | MR | Zbl

[16] Michel (P.). - Stricte ergodicité d'ensembles minimaux de substitutions, C.R. Acad. Sc. Paris, t. 278, 1974, p. 811-813. | MR | Zbl

[17] Mossé (B.). - Puissances de mots et reconnaissabilité des points fixes d'une substitution, Theor. Comp. Sci., t. 99, 1992, p. 327-334. | MR | Zbl

[18] Queffélec (M.). - Substitution Dynamical Systems-Spectral Analysis, Lecture Notes in Math. # 1294, 1987. | MR | Zbl

[19] Rauzy (G.). - Nombres algébriques et substitutions, Bull. Soc. Math. France, t. 110, 1982, p. 147-178. | Numdam | MR | Zbl

[20] Rauzy (G.). - Rotations sur les groupes, nombres algébriques et substitutions, Séminaire de Théorie des Nombres, Talence, exp. n° 21, Univ. Bordeaux, Talence, 1987-1988. | Zbl

[21] Solomyak (B.). - Substitutions, adic transformations and beta-expansions, Contemp. Math., t. 135, 1992, p. 361-372. | MR | Zbl

[22] Walters (P.). - An Introduction to Ergodic Theory. - Springer-Verlag, New York, 1982. | MR | Zbl

Cited by Sources: